Open Access

On two-component contact model in continuum with one independent component


Abstract

Properties of a contact process in continuum for a system of particles of two types, one which is independent of the other, are considered. We study dynamics of the first and the second order correlation functions, their asymptotics, and the dependence on parameters of the~system.

Key words: Asymptotic behavior, configuration space, contact model, non-equilibrium Markov process.


Full Text





Article Information

TitleOn two-component contact model in continuum with one independent component
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 3, 209-228
MathSciNet MR2458487
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

D. O. Filonenko
National University ``Kyiv-Mohyla Academy'', 2 Skovoroda, Kyiv, 03070, Ukraine

D. L. Finkelshtein
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Yu. G. Kondratiev
Fakultat fur Mathematik, Universitat Bielefeld, 33615 Bielefeld, Germany; Department of Mathematics, University of Reading, U.K. 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. O. Filonenko, D. L. Finkelshtein, and Yu. G. Kondratiev, On two-component contact model in continuum with one independent component, Methods Funct. Anal. Topology 14 (2008), no. 3, 209-228.


BibTex

@article {MFAT443,
    AUTHOR = {Filonenko, D. O. and Finkelshtein, D. L. and Kondratiev, Yu. G.},
     TITLE = {On two-component contact model in continuum with one independent component},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {3},
     PAGES = {209-228},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=443},
}


All Issues